Journal of Symbolic Logic

Topological dynamics of definable group actions

Ludomir Newelski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We interpret the basic notions of topological dynamics in the model-theoretic setting, relating them to generic types of definable group actions and their generalizations.

Article information

J. Symbolic Logic, Volume 74, Issue 1 (2009), 50-72.

First available in Project Euclid: 4 January 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]
Secondary: 37B05: Transformations and group actions with special properties (minimality, distality, proximality, etc.)


Newelski, Ludomir. Topological dynamics of definable group actions. J. Symbolic Logic 74 (2009), no. 1, 50--72. doi:10.2178/jsl/1231082302.

Export citation